..if it's the Lisinopril (10mg) that's making me cough, then forget it. I hack so much that I'm carrying tissues for the tears constantly streaming down my face. My lungs, clear when I saw my family practitioner, are now irritated and producing phlegm. I cough like a three-pack a day trucker.
My teeth are rotting from the constant barrage of throat soothers, demulcents, chewing gum, and (don't let's forget!) Fisherman's Friend. Husband RJ tells me the FF will cause blood pressure problems and therefore are counterproductive. (Or did he say contraindicated?)
I still can't decide whether I am losing weight from all the coughing, which seems to be trying mightily to empty my stomach, or gaining it from all the sugary soothers. Can't use sugar-free substitutes, because they cause wicked gas cramps.
I know I can take two more weeks of this (I can take just about anything, if it's time limited), when I will have a follow-up exam, but should I?